Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 42, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 11, 2016, 4:09 PM CDT for 4 counties in Iowa. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2016, 4:09 PM CDT (21:09 UTC)
- Expired
- Jun 11, 2016, 5:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA
The radar
The Des Moines radar (KDMX), 146 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 4:40 PM CDT | TSTM WND DMG | 2 Nne Bode, IA | LARGE OAK TREE TOPPED WITH SECTION GREATER THAN ONE FOOT IN DIAMETER DOWN. THREE OTHER OAK TREES WITH LARGE LIMBS DOWN. ESTIMATED WINDS IN EXCESS OF 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 584 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1214 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
912
WUUS53 KDMX 112109
SVRDMX
IAC091-109-147-151-112200-
/O.NEW.KDMX.SV.W.0042.160611T2109Z-160611T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
409 PM CDT SAT JUN 11 2016
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PALO ALTO COUNTY IN NORTHWESTERN IOWA...
SOUTHERN KOSSUTH COUNTY IN NORTH CENTRAL IOWA...
NORTHEASTERN POCAHONTAS COUNTY IN NORTHWESTERN IOWA...
NORTHWESTERN HUMBOLDT COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 500 PM CDT
* AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
SOUTHWEST OF ALGONA...MOVING SOUTHEAST AT 10 MPH. ADDITIONAL
STORMS FURTHER WEST ARE ALSO STRONG AND POSE A SEVERE RISK.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WEST BEND...WHITTEMORE...LIVERMORE...BODE...MALLARD...LU VERNE...
CYLINDER...ST. JOSEPH...OTTOSEN...RODMAN...IRVINGTON...
STINSON PRAIRIE STATE PARK AND AA CALL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4301 9400 4277 9415 4295 9474 4311 9461
TIME...MOT...LOC 2109Z 299DEG 7KT 4298 9431
HAIL...1.00IN
WIND...60MPH
$$
DONAVON3 follow-up statements
696
WWUS53 KDMX 112122
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
422 PM CDT SAT JUN 11 2016
IAC091-109-147-151-112200-
/O.CON.KDMX.SV.W.0042.000000T0000Z-160611T2200Z/
PALO ALTO IA-KOSSUTH IA-POCAHONTAS IA-HUMBOLDT IA-
422 PM CDT SAT JUN 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN PALO ALTO...SOUTHERN KOSSUTH...NORTHEASTERN
POCAHONTAS AND NORTHWESTERN HUMBOLDT COUNTIES...
AT 422 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF ALGONA...MOVING SOUTH AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WEST BEND...WHITTEMORE...LIVERMORE...BODE...MALLARD...LU VERNE...
CYLINDER...ST. JOSEPH...OTTOSEN...RODMAN...IRVINGTON...
STINSON PRAIRIE STATE PARK AND AA CALL STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4301 9400 4277 9415 4295 9474 4311 9461
TIME...MOT...LOC 2122Z 009DEG 5KT 4298 9430
HAIL...1.00IN
WIND...60MPH
$$
DONAVON699
WWUS53 KDMX 112136
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
436 PM CDT SAT JUN 11 2016
IAC091-109-147-151-112200-
/O.CON.KDMX.SV.W.0042.000000T0000Z-160611T2200Z/
PALO ALTO IA-KOSSUTH IA-POCAHONTAS IA-HUMBOLDT IA-
436 PM CDT SAT JUN 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN PALO ALTO...SOUTHWESTERN KOSSUTH...NORTHEASTERN
POCAHONTAS AND NORTHWESTERN HUMBOLDT COUNTIES...
AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
ALGONA...MOVING SOUTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WEST BEND...LIVERMORE...BODE...MALLARD...LU VERNE...ST. JOSEPH...
OTTOSEN...RODMAN AND IRVINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4295 9406 4277 9415 4295 9474 4306 9465
4301 9419
TIME...MOT...LOC 2136Z 339DEG 9KT 4293 9430
HAIL...1.00IN
WIND...60MPH
$$
DONAVON014
WWUS53 KDMX 112156
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
456 PM CDT SAT JUN 11 2016
IAC091-109-147-151-112205-
/O.EXP.KDMX.SV.W.0042.000000T0000Z-160611T2200Z/
PALO ALTO IA-KOSSUTH IA-POCAHONTAS IA-HUMBOLDT IA-
456 PM CDT SAT JUN 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PALO ALTO...
SOUTHWESTERN KOSSUTH...NORTHEASTERN POCAHONTAS AND NORTHWESTERN
HUMBOLDT COUNTIES WILL EXPIRE AT 500 PM CDT...
THE SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4295 9406 4277 9415 4295 9474 4306 9465
4301 9419
TIME...MOT...LOC 2153Z 299DEG 7KT 4293 9430
$$
DONAVONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:50 PM CDT, 19 minutes earlier.
Area forecast discussion, Jun 11, 3:50 PM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 350 PM CDT SAT JUN 11 2016 .SHORT TERM.../Tonight/ Issued at 350 PM CDT Sat Jun 11 2016 Morning convection has subsided across southern Iowa by early this afternoon but residual cloud cover. This additional cloud cover has kept temperatures a bit cooler than anticipated today and have adjusted highs accordingly. Meanwhile...a surface front is easing into northern Iowa with push of cooler air across Minnesota as surface high travels across southern Canada. This front will be the main focus of convection later this afternoon into tonight...mainly across northern Iowa. However, with the center of the upper ridge located nearby, steering flow has been very weak and storm movement somewhat erratic, as seen by storm movement last night. Therefore, confidence in storm movement overnight is quite low and may once again see storm move more southerly with time than models are indicating. Also, PWAT values are quite decent and are holding around 1.5" and with relatively slow movement of storms, localized heavy rainfall will be possible, much like occurred last night with local flash flooding not out of the questions. While shear lacks for overall organization of storms, the very strong instability of over 3000 j/kg (MLCAPE) is more than sufficient for large hail production along with strong downdrafts given the decent relatively high downdraft cape. Main threat for any severe storms would be late afternoon into the evening when CAPE values will be highest across northern Iowa. Overnight lows will also be dependent on where storms occur but in general will remain well above normal. .LONG TERM.../Sunday through Saturday/ Issued at 350 PM CDT Sat Jun 11 2016 An active weather pattern looks to develop early in the week. One more day of hot and humid conditions is expected on Sunday before cooler temperatures move into the state by Monday and the middle of the week. Leaned toward the NAM/ECMWF for pops/temperatures Sunday into Monday and then closer to the ECMWF for the remainder of the forecast package. Sunday...The large upper level ridge remains in place over the region Sunday into Sunday night with the surface high pressure shifting east of the forecast area by Sunday night. Have some lingering pops across the north and east through the morning hours, but then kept conditions dry during the rest of the afternoon and evening. The GFS does paint a small ribbon of mid- level theta-E advection and thus a few storms across the eastern portions of the forecast area by the afternoon, but the NAM/ECMWF remain dry. Cannot completely rule out additional thunderstorm development in the afternoon, especially with any outflow boundaries hanging around from convection this evening. However, low confidence with mentioning any pops as low confidence in timing and location of storm development as they look isolated in nature. Sunday night into Tuesday...The upper level ridge begins to break down as a 500mb shortwave enters the state early Monday. Cut back on pops until past 06z Monday as models continue to slow next shortwave to enter the forecast area. Another shortwave looks to quickly push through the state Monday night ahead of a main upper level strong to impact the state by Tuesday. The main concern with the Tuesday system looks to be heavy rain for now as the better focus for severe storms remains to the southwest. The GFS is slightly further north with the surface low track, which would certainly favor a better potential for severe development closer the DSM Metro. Regardless, instability looks to be muddled ahead of the front/trough Tuesday with the morning convection. The ECMWF keeps the MUCAPE values in the 700-1800 J/kg while the GFS is nearly double for surface based instability as it punches the morning convection out sooner than the ECMWF. The bulk shear backs with height Tuesday over central to southern Iowa and the low level lapse rates are moderately unstable, so confidence is increasing for the potential severe thunderstorms over southern Iowa. WRT to heavy rain, the precipitable water values are in the 1.5 to near 2.0 inch range and the warm layer cloud depths range from 12,500 to 13,500 feet by the afternoon. Plus, with any additional rain tonight and again on Monday/Monday night, this looks to provide a flash flooding scenario for central to southern Iowa. Wednesday through Saturday...Another large upper level ridge builds back into the central U.S. and provides a dry period through the rest of the work week and into the first part of next weekend. && .AVIATION.../For the 18Z TAFS through 18Z Sunday afternoon/ Issued at 1239 PM CDT Sat Jun 11 2016 Convection has subsided across the forecast area with widespread VFR conditions. These conditions will persist through the forecast period although there remains the threat of thunderstorms across much of central Iowa. These storms will remain relatively isolated with very localized IFR conditions due to low ceilings and visibilities in heavy rain in and around the storms. Otherwise, winds will be southwest today although a backdoor cold front will move into eastern Iowa overnight with winds becoming east to southeast by Sunday morning. && .DMX Watches/Warnings/Advisories... Heat Advisory until 7 PM CDT Sunday for Dallas-Polk-Story. && SHORT TERM...Cogil LONG TERM...Podrazik AVIATION...Cogil
Hazardous weather outlook, Jun 11, 3:49 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 349 PM CDT SAT JUN 11 2016 IAZ048-059-060-121100- STORY-DALLAS-POLK- 349 PM CDT SAT JUN 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A HEAT ADVISORY IS IN EFFECT FOR THE AREA TODAY AND TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. THERE IS A MARGINAL THREAT FOR LARGE HAIL...DAMAGING WIND AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HEAT ADVISORY REMAINS IN EFFECT FOR THE AREA SUNDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH LATE WEDNESDAY. THE BEST POTENTIAL FOR SEVERE WEATHER WILL BE TUESDAY INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY TONIGHT. IAZ004>007-015>017-023>028-033>039-044>047-049-050-057-058-061- 062-070>075-081>086-092>097-121100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-MARSHALL-TAMA-AUDUBON-GUTHRIE-JASPER-POWESHIEK-CASS-ADAIR- MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE- WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 349 PM CDT SAT JUN 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. THERE IS A MARGINAL THREAT OF SEVERE WEATHER WITH LARGE HAIL...DAMAGING WIND AND LOCALLY HEAVY RAIN BEING THE PRIMARY THREATS...MAINLY ACROSS THE NORTHERN HALF OF IOWA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH LATE WEDNESDAY. THE BEST POTENTIAL FOR SEVERE WEATHER WILL BE ON TUESDAY INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BRIEFLY THIS EVENING.
In the hours before
Local storm report, Jun 11, 10:16 AM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1016 AM CDT SAT JUN 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND DMG 5 SW WESLEY 43.04N 94.06W
06/10/2016 KOSSUTH IA EMERGENCY MNGR
ROOF DAMAGE TO HOG BARN AND TREE LIMB DAMAGE NEAR AND
AROUND ST. BENEDICT. TIME CORRECTED FROM PREVIOUS LSR
BASED ON RADAR DATA.
&&
SKOWLocal storm report, Jun 11, 10:37 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1037 AM CDT SAT JUN 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM TSTM WND GST 1 W MURRAY 41.04N 93.97W
06/11/2016 M52.00 MPH CLARKE IA TRAINED SPOTTER
NOTICED THAT SHINGLES STARTING TO LIFT ON HOUSE AND METAL
PANELING ON BARN STARTING TO LOOSEN.
&&
SKOWSpecial weather statement, Jun 11, 10:37 AM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1037 AM CDT SAT JUN 11 2016
IAZ083-094-111630-
DECATUR IA-CLARKE IA-
1037 AM CDT SAT JUN 11 2016
...50 MPH WINDS AND HEAVY RAIN TO IMPACT SOUTHERN CLARK AND
NORTHERN DECATUR COUNTIES...
AT 1034 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORM 7 MILES WEST OF LAKESIDE CASINO...OR 7 MILES WEST OF
OSCEOLA. THESE STORMS WERE NEARLY STATIONARY.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
RAINFALL AMOUNTS IN EXCESS OF THREE INCHES WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
OSCEOLA...LAKESIDE CASINO...MURRAY...VAN WERT...WOODBURN...WELDON AND
MURRAY ROADSIDE REST AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS CLUSTER OF
STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING.LIGHTNING CAN STRIKE
15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A
BUILDING OR VEHICLE.
&&
LAT...LON 4085 9401 4104 9398 4109 9387 4107 9356
4083 9369
TIME...MOT...LOC 1534Z 350DEG 4KT 4101 9393
PODRAZIKLocal storm report, Jun 11, 11:48 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1148 AM CDT SAT JUN 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 2 W VALERIA 41.73N 93.36W
06/11/2016 M3.15 INCH POLK IA PUBLIC
STORM TOTAL THIS MORNING.
&&
SKOWLocal storm report, Jun 11, 12:13 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1213 PM CDT SAT JUN 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN PLEASANT HILL 41.59N 93.51W
06/11/2016 M2.54 INCH POLK IA PUBLIC
END TIME ESTIMATED BASED ON RADAR.
&&
SKOWLocal storm report, Jun 11, 12:32 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1232 PM CDT SAT JUN 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 1 E ALTOONA 41.65N 93.46W
06/11/2016 M2.09 INCH POLK IA AMATEUR RADIO
END TIME ESTIMATED BASED ON RADAR.
&&
SKOWThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:50 PM CDT | Special Weather Statement | DMX | Franklin | 55 min |
| Jun 10, 8:46 PM CDT | Special Weather Statement | DMX | Palo Alto | 44 min |
| Jun 10, 8:50 PM CDT | Special Weather Statement | DMX | Winnebago, Worth | 55 min |
| Jun 10, 9:23 PM CDT | Special Weather Statement | DMX | Kossuth | 37 min |
| Jun 10, 9:53 PM CDT | Special Weather Statement | DMX | Hancock | 52 min |
| Jun 10, 10:18 PM CDT | Special Weather Statement | DMX | Cerro Gordo, Winnebago, Worth | 42 min |
| Jun 10, 10:33 PM CDT | Flash Flood Warning | DMX | Cerro Gordo, Winnebago, Worth | 6 hr |
| Jun 10, 10:43 PM CDT | Special Weather Statement | DMX | Wright | 47 min |
| Jun 11, 12:25 AM CDT | Special Weather Statement | DMX | Black Hawk, Grundy, Hardin, Tama | 65 min |
| Jun 11, 1:09 AM CDT | Special Weather Statement | DMX | Poweshiek, Tama | 51 min |
| Jun 11, 2:28 AM CDT | Special Weather Statement | DMX | Bremer | 47 min |
| Jun 11, 2:47 AM CDT | Severe Thunderstorm Warning | DMX | Bremer, Butler | 43 min |
| Jun 11, 3:31 AM CDT | Special Weather Statement | DMX | Black Hawk | 59 min |
| Jun 11, 4:37 AM CDT | Special Weather Statement | DMX | Jasper, Polk, Poweshiek | 53 min |
| Jun 11, 8:26 AM CDT | Special Weather Statement | DMX | Wayne | 64 min |
| Jun 11, 9:08 AM CDT | Special Weather Statement | DMX | Warren | 52 min |
| Jun 11, 10:37 AM CDT | Special Weather Statement | DMX | Clarke | 53 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.